| Model Number |
989803174581 |
| Medical Device Problem Code |
Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Blister (4537)
| Date of Event |
12/08/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Reporting address state - 03 reporting institution phone # -(b)(6).
Event or Problem Description
The customer reported that the system transducer has had excessive leakage current causing injury to the patient's thumb.The device was in use at the time of the event, there was an injury to the patient during the event reported.
Additional Manufacturer Narrative
Diagnostic/functional testing was performed at the philips authorized repair facility.Results of functional testing indicate that visual inspection of the device indicate there was a burn mark on the upper side of the housing.The visual inspection also indicate that two strands of shield wire protrude from the cable overmold.The philips authorized repair facility indicate that defect was located on the upper side of the sensor housing and that the wrong attachment of the sensor to patient¿s thump enabled the burns.